# SDR AALA201506309001

- Difficulty date: June 16, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 44,808 hours, 25,410 cycles
- System (JASC): 5755 · Spoilers
- Part: Stop Fitting
- Part number: D57745018206
- Condition: Worn
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, RT WING NR 2 SPOILER CTR HINGE FITTING BOLT STOP WORN.  REPAIRED IAW SRM 57-70-00 PARAGRAPH 4C FIG 201.
